

AGENDA

BIECO M26 Meeting Agenda

17-19th October 2022, 09:00- 17:00 WET

Location: Vienna

Meeting Objectives:

- 1. BIECO Status Overview
- 2. USE CASES discussion
- 3. BIECO Framework Overview
- 4. Iteration of the BIECO framework over the USE CASES.
- 5. Discussing Dissemination and Exploitation

Attendees:

Representatives of All BIECO Partners

First day (17.10.2022)

09:00 – 09:15	Welcome and Meeting Opening ✓ Meeting objectives and the agenda	UNI
09:15 – 10:45	 USE CASES Status presentation ✓ Presentation of the current status ✓ SUT presentation ✓ Controlled Environment presentation 	lfevs 7bull Resiltech
15 minutes	Coffee Break	All
11:00 – 11:30	 USE CASES Discussion ✓ Bieco phases and tool mapping ✓ Requirements and need for the use cases application ✓ What is missing 	all
11:30-13:00	 BIECO Framework Overview ✓ Current status ✓ How to use the framework on the use cases ✓ Planned action 	
1 hour	Lunch Break	All
14:00 – 15:45	Parallel Working sessions- 1: ✓ framework on the use cases ✓ Tool integration on the framework ✓ Use case adaptation development ✓ Tool application on the use cases	All



15 minutes	Coffee Break	All
16:00 – 16:4 5	Parallel Working sessions -2: ✓ framework on the use cases ✓ Tool integration on the framework ✓ Use case adaptation development ✓ Tool application on the use cases	All
16: 45 – 1 7: 00	Wrap-up and meeting closing	UNI

Second day (18.10.2022)

16:45 – 17:00	Wrap-up and meeting closing	UNI
16:15 – 16:45	Next steps for the WPs ✓ WP1 Next step and plan ✓ WP3 Next step and plan	All
15 minutes	Coffee Break	All
14:00 – 16:00	 Wrap-up and Lesson Learnt after the working sessions ✓ framework on the use cases ✓ Tool integration on the framework ✓ Use case adaptation development ✓ Tool application on the use cases 	All
1 hour	Lunch Break	All
11:00 – 13:00	 Parallel Working sessions -4: ✓ framework on the use cases ✓ Tool integration on the framework ✓ Use case adaptation development ✓ Tool application on the use cases 	All
15 minutes	Coffee Break	All
9:45 – 10:45	Parallel Working sessions -3: ✓ framework on the use cases ✓ Tool integration on the framework ✓ Use case adaptation development ✓ Tool application on the use cases	All
09:00 - 09:45	 Wrap-up of the previous day Scheduled activity for the day 	UNI

20:15 – 23:00 SOCIAL DINNER



All

09:00 – 11:00	 Next steps for the WPs ✓ WP4 Next step and plan ✓ WP5 Next step and plan ✓ WP8 Next step and plan ✓ WP9 Next step and plan 	All
15 minutes	Coffee Break	All
11:15 – 11:30	Dissemination and Exploitation ✓ The aspects related to the dissemination and exploitation will be covered	All
11:30 – 12:30	Future Plans ✓ Discussing the global future plans	All
12:30 - 13:00	Wrap-up and meeting closing	UNI

